Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 2, Issue 2, 2008
Metadata
 

The Chern character of semifinite spectral triples
Alan L. Carey, John Phillips, Adam Rennie and Fyodor A. Sukochev
pp. 141–193
Abstract | Full-Text PDF (383 KB) | Metadata

The necklace Lie coalgebra and renormalization algebras
Wee Liang Gan and Travis Schedler
pp. 195–214
Abstract | Full-Text PDF (202 KB) | Metadata

Fourier analysis on the affine group, quantization and noncompact Connes geometries
Victor Gayral, José M. Gracia-Bondí­a and Joseph C. Várilly
pp. 215–261
Abstract | Full-Text PDF (441 KB) | Metadata